# SDR SWIA200719295

- Difficulty date: November 29, 2007
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 12,856 hours, 11,211 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM IS CRACKED AT APPROX RBL10, FOUND AT C-CHECK.  INSTALLED REPAIR PARTS PER REO 601R-53-11-171 REV D, REPAIR SCHEME 13, DATED 2/13/07.
